# SDR SWIA201128562

- Difficulty date: November 15, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 24,078 hours, 20,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND TO LAST OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6532)  REPLACED NR 3 EMERGENCY BATTERY PACK, BATTERY PACK CHARGER, AND SECOND TO AFT EMERGENCY LIGHT FIXTURE.  P/N: AD-2013-1A  S/N OFF: 77254.
